Alert archive / Oregon / Wind Advisories in 2006

Wind Advisory 13, NWS Pendleton, OR

February 3, 2006Kittitas County, Klickitat County, Yakima County, Washington; 5 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Feb 3, 2006, 2:29 PM PST for Kittitas County, Klickitat County, Yakima County, Washington; 5 counties in Oregon. It took effect at Feb 3, 2006, 10:00 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 2:29 PM PST (22:29 UTC)
In effect from
Feb 3, 2006, 10:00 PM PST
Expired
Feb 4, 2006, 7:00 PM PST
In force
21 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Sherman County, OR, Union County, OR, Wallowa County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 85 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 032229
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
229 PM PST FRI FEB 3 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS THE PACIFIC NORTHWEST
TONIGHT AND SATURDAY...

.A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION TONIGHT
WITH A COLD FRONT EXPECTED TO PASS THROUGH THE AREA SATURDAY.
THIS SYSTEM IS EXPECTED TO BE ACCOMPANIED BY STRONG WINDS...RAIN
AND SOME SNOW.

ORZ042-044-501-WAZ028-029-041200-
/O.UPG.KPDT.HW.A.0001.060204T1200Z-060205T0400Z/
/O.NEW.KPDT.HW.W.0005.060204T1200Z-060205T0300Z/
NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
ARLINGTON...BOARDMAN...HERMISTON...HEPPNER...PENDLETON...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
229 PM PST FRI FEB 3 2006

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

TIGHT PRESSURE GRADIENTS WILL DEVELOP OVERNIGHT ACROSS THE LOWER
COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS OF WASHINGTON AND
OREGON...AS WELL AS NORTH CENTRAL OREGON AHEAD OF THE APPROACHING
SYSTEM. EXPECT SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60
MPH TO BEGIN OCCURRING EARLY SATURDAY MORNING AND CONTINUE
THROUGHOUT THE DAY...THEN BEGIN TO DECREASE IN THE EVENING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ504-WAZ502-041200-
/O.NEW.KPDT.HW.W.0005.060204T1200Z-060205T0300Z/
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY...GOLDENDALE...
APPLETON...TROUT LAKE...BICKLETON
229 PM PST FRI FEB 3 2006

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. 

TIGHT PRESSURE GRADIENTS WILL DEVELOP OVERNIGHT ACROSS THE
SOUTHERN WASHINGTON CASCADES AND NORTH CENTRAL OREGON AHEAD OF
THE APPROACHING SYSTEM. EXPECT SOUTHWEST WINDS OF 35 TO 45 MPH
WITH GUSTS UP TO 60 MPH TO BEGIN OCCURRING EARLY SATURDAY MORNING
AND CONTINUE THROUGHOUT THE DAY...THEN BEGIN TO DECREASE IN THE
EVENING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ049-041200-
/O.UPG.KPDT.HW.A.0001.060204T0200Z-060204T2000Z/
/O.NEW.KPDT.WI.Y.0013.060204T0600Z-060204T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
229 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

PRESSURE GRADIENTS ACROSS THE GRANDE RONDE VALLEY WILL INCREASE
TONIGHT. STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT
AND CONTINUE THROUGH EARLY SATURDAY MORNING. WIND SPEEDS OF 30 TO
40 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. THE STRONGEST WINDS CAN
BE EXPECTED NEAR LADD AND PYLES CANYONS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-WAZ024-026-027-041200-
/O.NEW.KPDT.WI.Y.0013.060204T1200Z-060205T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-
INCLUDING THE CITIES OF...THE DALLES...WHITE SALMON...
ELLENSBURG...SUNNYSIDE...YAKIMA
229 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. 

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH POSSIBLE...FROM EARLY SATURDAY MORNING AND THROUGHOUT THE
DAY...THEN BEGIN TO DECREASE SATURDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ043-041200-
/O.NEW.KPDT.WI.Y.0013.060204T1200Z-060205T0300Z/
CENTRAL OREGON-
INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND
229 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. 

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH POSSIBLE...FROM EARLY SATURDAY MORNING AND THROUGHOUT THE
DAY...THEN BEGIN TO DECREASE SATURDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
4 follow-up statements
000 
WWUS76 KPDT 040744
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1144 PM PST FRI FEB 3 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS THE PACIFIC NORTHWEST
TONIGHT AND SATURDAY...

.A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION TONIGHT
WITH A COLD FRONT EXPECTED TO PASS THROUGH THE AREA SATURDAY.
THIS SYSTEM IS EXPECTED TO BE ACCOMPANIED BY STRONG WINDS...RAIN
AND SOME SNOW.

ORZ049-041545-
/O.UPG.KPDT.WI.Y.0013.000000T0000Z-060204T1800Z/
/O.EXB.KPDT.HW.W.0005.060204T0744Z-060204T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
1144 PM PST FRI FEB 3 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST SATURDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

PRESSURE GRADIENTS ACROSS THE GRANDE RONDE VALLEY WILL CONTINUE
TO INCREASE OVERNIGHT...MAINTAINING THE STRONG SOUTH WINDS. WIND
SPEEDS OF 40 TO 50 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITHIN
AND NEAR LADD AND PYLES CANYONS. ELSEWHERE SOUTH WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THESE WINDS SHOULD
BEGIN TO DECREASE BY MID SATURDAY MORNING AFTER THE PASSAGE OF A
COLD FRONT.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ042-044-501-504-WAZ028-029-502-041545-
/O.CON.KPDT.HW.W.0005.060204T1200Z-060205T0300Z/
NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
ARLINGTON...BOARDMAN...HERMISTON...HEPPNER...PENDLETON...CONDON...
FOSSIL...SPRAY...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE...APPLETON...TROUT LAKE...
BICKLETON
1144 PM PST FRI FEB 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST
SATURDAY. 

TIGHT PRESSURE GRADIENTS WILL CONTINUE TO DEVELOP OVERNIGHT
ACROSS THE SOUTHERN WASHINGTON CASCADES AND NORTH CENTRAL OREGON
AHEAD OF THE APPROACHING SYSTEM. EXPECT SOUTHWEST WINDS OF 35 TO
45 MPH WITH GUSTS UP TO 60 MPH TO BEGIN OCCURRING EARLY SATURDAY
MORNING AND CONTINUE THROUGHOUT THE DAY...THEN BEGIN TO DECREASE
IN THE EVENING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE
EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO
BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ050-041545-
/O.EXB.KPDT.WI.Y.0013.060204T0744Z-060204T1800Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
1144 PM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST SATURDAY. 

SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH WILL
CONTINUE OVER THE EASTERN PORTION OF THE WALLOWA VALLEY THROUGH
MID SATURDAY MORNING. ELSEWHERE EAST TO SOUTHEAST WINDS OF 15 TO
25 MPH WITH GUSTS TO 35 MPH ARE POSSIBLE. WINDS WILL BECOME WEST
15 TO 25 MPH WITH GUSTS 35 MPH BY LATE SATURDAY MORNING AFTER THE
PASSAGE OF A COLD FRONT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-WAZ024-026-027-041545-
/O.CON.KPDT.WI.Y.0013.060204T1200Z-060205T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-
INCLUDING THE CITIES OF...THE DALLES...WHITE SALMON...
ELLENSBURG...SUNNYSIDE...YAKIMA
1144 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY.

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH...FROM EARLY SATURDAY MORNING AND THROUGHOUT THE
DAY...THEN BEGIN TO DECREASE SATURDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ043-041545-
/O.CON.KPDT.WI.Y.0013.060204T1200Z-060205T0300Z/
CENTRAL OREGON-
INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND
1144 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY.

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH...FROM EARLY SATURDAY MORNING AND THROUGHOUT THE
DAY...THEN BEGIN TO DECREASE SATURDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 041444
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
644 AM PST SAT FEB 4 2006


ORZ049-041545-
/O.CAN.KPDT.HW.W.0005.000000T0000Z-060204T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
644 AM PST SAT FEB 4 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH
WIND WARNING. WINDS HAVE DECREASED BELOW 30 MPH.

$$

ORZ050-041545-
/O.CAN.KPDT.WI.Y.0013.000000T0000Z-060204T1800Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
644 AM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE DECREASED BELOW 30 MPH.

$$

ORZ042-044-501-504-WAZ028-029-502-042245-
/O.CON.KPDT.HW.W.0005.000000T0000Z-060205T0300Z/
NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
ARLINGTON...BOARDMAN...HERMISTON...HEPPNER...PENDLETON...CONDON...
FOSSIL...SPRAY...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE...APPLETON...TROUT LAKE...
BICKLETON
644 AM PST SAT FEB 4 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

TIGHT PRESSURE GRADIENTS WILL REDEVELOP LATER THIS MORNING ACROSS
THE SOUTHERN WASHINGTON CASCADES...COLUMBIA BASIN...AND NORTH
CENTRAL OREGON BEHIND THE COLD FRONT. SOUTHWEST WINDS OF 35 TO 45
MPH WITH GUSTS UP TO 60 MPH OCCURRED WITH THE FRONT EARLY THIS
MORNING. EXPECT HIGH WINDS TO REDEVELOP THIS MORNING AND CONTINUE
UNTIL THIS EVENING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE
EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO
BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-WAZ024-026-027-042245-
/O.CON.KPDT.WI.Y.0013.000000T0000Z-060205T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-
INCLUDING THE CITIES OF...THE DALLES...WHITE SALMON...
ELLENSBURG...SUNNYSIDE...YAKIMA
644 AM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH TODAY...THEN BEGIN TO DECREASE SATURDAY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ043-042245-
/O.CON.KPDT.WI.Y.0013.000000T0000Z-060205T0300Z/
CENTRAL OREGON-
INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND
644 AM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

EXPECT SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH TO REDEVELOP LATER THIS MORNING AND CONTINUE UNTIL THIS
EVENING. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 042203 AAA
NPWPDT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
203 PM PST SAT FEB 4 2006

.A LOW PRESSURE SYSTEM IS MOVING EASTWARD ACROSS NORTHERN
WASHINGTON. SINKING MOTION JUST BEHIND THE PASSAGE OF THIS SYSTEM
WILL BRING VERY STRONG SURFACE WINDS TO SOME LOCATIONS THROUGH THE
REST OF THE AFTERNOON AND THE EARLY EVENING HOURS.

ORZ043-WAZ027-042315-
/O.CAN.KPDT.WI.Y.0013.000000T0000Z-060205T0300Z/
CENTRAL OREGON-YAKIMA VALLEY-
INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND...
SUNNYSIDE...YAKIMA
203 PM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS IN THE YAKIMA VALLEY AND IN CENTRAL OREGON ARE EXPECTED TO
INCREASE SOMEWHAT THIS AFTERNOON AND EARLY EVENING. HOWEVER...WIND
SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA AND THUS THE ADVISORIES
FOR THESE LOCATIONS HAVE BEEN CANCELLED.

$$

ORZ042-044-501-504-WAZ028-029-502-050300-
/O.CON.KPDT.HW.W.0005.000000T0000Z-060205T0300Z/
NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
ARLINGTON...BOARDMAN...HERMISTON...HEPPNER...PENDLETON...CONDON...
FOSSIL...SPRAY...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE...APPLETON...TROUT LAKE...
BICKLETON
203 PM PST SAT FEB 4 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

STRONG SURFACE PRESSURE GRADIENTS WILL INCREASE ACROSS THE SOUTHERN
WASHINGTON CASCADES...COLUMBIA BASIN...FOOTHILLS OF THE BLUE MOUNTAINS...AND
NORTH CENTRAL OREGON THIS AFTERNOON AND EARLY EVENING. EXPECT
SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH THIS
AFTERNOON AND EARLY EVENING.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWER LINES. THOSE VENTURING OUTDOORS SHOULD USE
EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO
BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-WAZ024-026-050300-
/O.CON.KPDT.WI.Y.0013.000000T0000Z-060205T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
INCLUDING THE CITIES OF...THE DALLES...WHITE SALMON...ELLENSBURG
203 PM PST SAT FEB 4 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

EXPECT WEST WINDS IN THE COLUMBIA RIVER GORGE AND NORTHWEST WINDS
IN THE KITTITAS VALLEY WITH SPEEDS OF 30 TO 35 MPH AND GUSTS UP
TO 50 MPH FOR THE REST OF THIS AFTERNOON AND EARLY EVENING. WINDS
WILL SLOWLY DECREASE IN INTENSITY OVERNIGHT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 050234
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
634 PM PST SAT FEB 4 2006


ORZ042-044-501-504-WAZ028-029-502-050345-
/O.EXP.KPDT.HW.W.0005.000000T0000Z-060205T0300Z/
NORTH CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
ARLINGTON...BOARDMAN...HERMISTON...HEPPNER...PENDLETON...CONDON...
FOSSIL...SPRAY...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE...APPLETON...TROUT LAKE...
BICKLETON
634 PM PST SAT FEB 4 2006

...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. 

$$

ORZ041-WAZ024-026-050345-
/O.EXP.KPDT.WI.Y.0013.000000T0000Z-060205T0300Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
INCLUDING THE CITIES OF...THE DALLES...WHITE SALMON...ELLENSBURG
634 PM PST SAT FEB 4 2006

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 3, 2:05 PM PST, 24 minutes earlier.

Area forecast discussion, Feb 3, 2:05 PM PST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
205 PM PST FRI FEB 3 2006

.SHORT TERM...AN INTENSE UPPER LEVEL LOW CONTINUES TO DEVELOP OFF
THE NORTHWEST COAST THIS AFTERNOON. THE ASSOCIATED WARM FRONT IS
AFFECTING MAINLY WESTERN WASHINGTON AND SPILLING SOME LIGHT
PRECIPITATION OVER THE CASCADE CREST. THIS WILL BE THE MOST LIKELY
AREA FOR PRECIPITATION IN THE FORECAST AREA OVERNIGHT BUT EXPECT
SNOW LEVELS TO BE HIGH ENOUGH NOT TO BE CONCERNED WITH HIGHLIGHTS.
SOUTH WINDS WILL BEGIN TO INCREASE ACROSS EASTERN OREGON OVERNIGHT
WITH THE GRANDE RONDE VALLEY SEEING THE STRONGEST WINDS AFTER
MIDNIGHT THROUGH SATURDAY MORNING. THE ASSOCIATED COLD FRONT WILL
MOVE THROUGH THE FORECAST AREA SATURDAY MORNING WITH A NARROW BAND
OF PRECIPITATION. THE MAIN IMPACT OF THE COLD FRONT WILL BE TO USHER
IN STRONGER WINDS AS DESCENDING AIR BEHIND THE COLD FRONT HELPS PULL
WINDS ALOFT DOWN TO THE SURFACE FOR A VERY WIND DAY SATURDAY. WILL
BE ISSUING SOME WIND ADVISORIES AND WARNINGS WITH THE AFTERNOON ZONE
PACKAGE TO COVER THIS EVENT. SYSTEM EXITS SATURDAY NIGHT WITH
DECREASING WINDS AND PRECIPITATION ENDING. HIGH PRESSURE WILL BEGIN
BUILDING OVER THE REGION SUNDAY AND CONTINUE INTO MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY. HIGH PRESSURE WILL
DOMINATE THE AREAS WEATHER WITH DRY CONDITIONS THROUGH NEXT WEEK.
SOME PATCHY FOG WILL DEVELOP OVER THE BASIN EACH NIGHT. AFTERNOON
HIGH TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD IN AREAS OF SUNSHINE.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS AT
ALL TAF SITES AND ALONG TWEB ROUTES. HOWEVER...MVFR CONDITIONS IS
EXPECTED ON -RA WHEN CEILINGS LOWER TO AROUND BKN030 AFTER 08Z AT
ALL TAF SITES. IN ADDITION...SURFACE WINDS WILL INCREASE
DRAMATICALLY AFTER 12Z WITH SUSTAINED WINDS ABOVE 25 KNOTS WITH WIND
GUSTS GREATER THAN 40 KNOTS AT ALL TAF SITES AND ALONG TWEB ROUTES.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  43  53  34  46 /  30  40  20   0
ALW  46  54  37  47 /  30  40  20   0
PSC  41  55  33  51 /  30  40  10   0
YKM  36  53  28  49 /  50  40  10   0
HRI  39  55  32  49 /  30  40  10   0
ELN  34  49  29  43 /  60  40  10   0
RDM  37  50  22  44 /  30  50  10   0
LGD  38  46  30  39 /  30  50  30  10
5J0  36  45  27  42 /  30  40  20  10
DLS  41  54  34  51 /  50  60  10   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 4 AM TO 7 PM PST SATURDAY FOR ORZ042-
     ORZ044-ORZ501-ORZ504.

     WIND ADVISORY FROM 4 AM TO 7 PM PST SATURDAY FOR ORZ043.

     WIND ADVISORY FROM 4 AM TO 7 PM PST SATURDAY FOR ORZ041.

     WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST SATURDAY FOR
     ORZ049.

WA...HIGH WIND WARNING FROM 4 AM TO 7 PM PST SATURDAY FOR WAZ028-
     WAZ029-WAZ502.

     WIND ADVISORY FROM 4 AM TO 7 PM PST SATURDAY FOR WAZ024-WAZ026-
     WAZ027.

&&

TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/97/97
Hazardous weather outlook, Feb 3, 4:57 AM PST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
457 AM PST FRI FEB 3 2006

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-041245-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
457 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

STRONG WIND
     GRANDE RONDE VALLEY

THE SURFACE PRESSURE GRADIENT SHOULD GRADUALLY STRENGTHEN TODAY
ACROSS THE THE GRANDE RONDE VALLEY. THIS SHOULD RESULT IN VERY WINDY
CONDITIONS ACROSS THIS VALLEY TONIGHT. FOR FURTHER DETAILS PLEASE
SEE PRODUCT PDXNPWPDT WWUS76 KPDT FOR FURTHER DETAILS.

OTHERWISE HIGH PRESSURE WILL BRIEFLY BUILD OVER THE REGION TODAY.
SOME LIGHT PRECIPITATION IS POSSIBLE TODAY AND TONIGHT...MAINLY NEAR
THE CASCADE CREST AND OVER THE HIGHER MOUNTAIN PEAKS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WIND SATURDAY
     LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, LOWER COLUMBIA
     BASIN OF OREGON, GRANDE RONDE VALLEY, FOOTHILLS OF THE BLUE
     MOUNTAINS OF OREGON

AS THE STORM SYSTEM MOVES ACROSS THE REGION SATURDAY IT WILL BE
ACCOMPANIED BY WINDY TO VERY WINDY CONDITIONS AS WELL AS RAIN AND
SOME SNOW. WINDS MAY BECOME STRONG OVER PORTIONS OF THE COLUMBIA
BASIN AND NORTH CENTRAL OREGON. FOR FURTHER DETAILS PLEASE SEE
PRODUCT PDXNPWPDT WWUS76 KPDT FOR FURTHER DETAILS.

SNOW SATURDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, CENTRAL OREGON

SNOW LEVELS WILL INITIALLY BE AT 4500 FEET OR HIGHER WITH THIS STORM
SYSTEM...BUT WILL LOWER DURING THE DAY SATURDAY. THERE IS SOME
UNCERTAINTY AS TO HOW MUCH PRECIPITATION WILL OCCUR AFTER THE COLDER
AIR ARRIVES...BUT SOME DECENT SNOW ACCUMULATIONS ARE POSSIBLE NEAR
THE CASCADES AND IN SOUTHWEST DESCHUTES COUNTY SATURDAY AFTERNOON.
THERE WILL BE SOME LINGERING SHOWERS SUNDAY. A RIDGE WILL BUILD OVER
THE PACIFIC NORTHWEST MONDAY AND LAST THROUGH MOST OF NEXT WEEK.
THIS WILL BRING DRIER CONDITIONS TO THE REGION. SOME PATCHY LATE
NIGHT AND MORNING FOG COULD DEVELOP OVER THE COLUMBIA BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:08 AM PSTHigh Wind WatchPDTBenton, Columbia, Franklin, Klickitat, Walla Walla10 hr
Feb 3, 2:29 PM PSTHigh Wind WarningPDTBenton, Columbia, Franklin, Klickitat, Walla Walla29 hr

Nearby

Wind Advisories in Oregon, 2006Wind Advisories in Washington, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.